# SDR QXEA9700898

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel
- Condition: Water Contam
- Location: Nr1&2 Engines
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RDD - NR 2 ENGINE QUIT SHORTLY AFTER START, THEN NR 1 ENGINE QUIT WITHIN TWO MINUTES.  AIRCRAFT JUST SERVICED BY FUEL TRUCK.  DRAINED FUEL, SUMPED BOTH TANKS, WET MOTORED BOTH ENGINES UNTIL NO FUEL FLOW NOTED.  REPLACED BOTH ENGINE HI/LOW PRESSURE FUEL FILTERS.  REFUELED WITH KNOWN GOOD FUEL.  WET MOTORED BOTH ENGINES UNTIL FUEL FLOW WAS EVIDENT.  GROUND RUN LEAK CHECKED BOTH ENGINES.  REPLACED BOTH HI/LOW PRESSURE FUEL FILTERS.  GROUND RAN LEAK CHECKED BOTH ENGINES PERFORMED POWER ASSURANCE RUN IAW QX TASK CARD.  RESUMPED BOTH WING TANKS WITH NO EVIDENCE OF WATER IN SAMPLE.  AIRCRAFT REPOSITIONED TO PDX WITH NO FURTHER PROBLEMS.
